Alert archive / California / Wind Advisories in 2022
Wind Advisory 4, NWS Eureka, CA
NWS Eureka, CA issued this wind advisory at Apr 11, 2022, 3:43 AM PDT for Lake County, California. It took effect at Apr 11, 2022, 6:00 AM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2022, 3:43 AM PDT (10:43 UTC)
- In effect from
- Apr 11, 2022, 6:00 AM PDT
- Expired
- Apr 11, 2022, 9:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
County Lake County, CA
The radar
The Beale AFB radar (KBBX), 106 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 10.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1983 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
004 WWUS76 KEKA 111043 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 343 AM PDT Mon Apr 11 2022 CAZ107-112200- /O.NEW.KEKA.WI.Y.0004.220411T1300Z-220412T0400Z/ Northern Trinity- 343 AM PDT Mon Apr 11 2022 ...WIND ADVISORY IN EFFECT UNTIL 9 PM THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Northern Trinity County. * WHEN...Until 9 PM this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. $$ CAZ102-105-106-110-111-114-112200- /O.NEW.KEKA.HZ.A.0004.220412T0700Z-220412T1600Z/ Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Northern Lake- 343 AM PDT Mon Apr 11 2022 ...HARD FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 24 possible. * WHERE...Del Norte Interior, Northern Humboldt Interior, Southern Humboldt Interior, Northwestern Mendocino Interior, Northeastern Mendocino Interior and Northern Lake. * WHEN...From late tonight through Tuesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes, they should be wrapped, drained, or allowed to drip slowly. Those who have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. $$ CAZ115-112200- /O.NEW.KEKA.FZ.A.0004.220412T0700Z-220412T1600Z/ Southern Lake- 343 AM PDT Mon Apr 11 2022 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... * WHAT...Sub-freezing temperatures as low as 29 possible. * WHERE...Southern Lake County. * WHEN...From late tonight through Tuesday morning. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. $$
2 follow-up statements
052 WWUS76 KEKA 112156 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 256 PM PDT Mon Apr 11 2022 CAZ102-105-106-112300- /O.CAN.KEKA.HZ.A.0004.220412T0700Z-220412T1600Z/ Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior- 256 PM PDT Mon Apr 11 2022 ...HARD FREEZE WATCH IS CANCELLED... $$ CAZ114-120600- /O.UPG.KEKA.HZ.A.0004.220412T0700Z-220412T1600Z/ /O.NEW.KEKA.FZ.W.0011.220412T0800Z-220412T1600Z/ /O.EXA.KEKA.WI.Y.0004.000000T0000Z-220412T0400Z/ Northern Lake- 256 PM PDT Mon Apr 11 2022 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PDT TUESDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 29 expected. For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 40 to 50 mph. * WHERE...Northern Lake County. * WHEN...For the Freeze Warning, from 1 AM to 9 AM PDT Tuesday. For the Wind Advisory, until 9 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ115-120600- /O.UPG.KEKA.FZ.A.0004.220412T0700Z-220412T1600Z/ /O.NEW.KEKA.FZ.W.0011.220412T0800Z-220412T1600Z/ /O.EXA.KEKA.WI.Y.0004.000000T0000Z-220412T0400Z/ Southern Lake- 256 PM PDT Mon Apr 11 2022 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PDT TUESDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 29 expected. For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 40 to 50 mph. * WHERE...Southern Lake County. * WHEN...For the Freeze Warning, from 1 AM to 9 AM PDT Tuesday. For the Wind Advisory, until 9 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ110-111-120600- /O.UPG.KEKA.HZ.A.0004.220412T0700Z-220412T1600Z/ /O.NEW.KEKA.FZ.W.0011.220412T0800Z-220412T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- 256 PM PDT Mon Apr 11 2022 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Northwestern Mendocino Interior and Northeastern Mendocino Interior Counties. * WHEN...From 1 AM to 9 AM PDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ109-112-113-120600- /O.NEW.KEKA.FR.Y.0018.220412T0800Z-220412T1600Z/ Mendocino Coast-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 256 PM PDT Mon Apr 11 2022 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT TUESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Mendocino Coast, Southwestern Mendocino Interior and Southeastern Mendocino Interior Counties. * WHEN...From 1 AM to 9 AM PDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ107-120400- /O.CON.KEKA.WI.Y.0004.000000T0000Z-220412T0400Z/ Northern Trinity- 256 PM PDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts locally up to 45 mph. * WHERE...Northern Trinity County. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
599 WWUS76 KEKA 120335 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 835 PM PDT Mon Apr 11 2022 CAZ114-115-121145- /O.EXP.KEKA.WI.Y.0004.000000T0000Z-220412T0400Z/ /O.CON.KEKA.FZ.W.0011.220412T0800Z-220412T1600Z/ Northern Lake-Southern Lake- 835 PM PDT Mon Apr 11 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 24 expected. * WHERE...Southern Lake and Northern Lake Counties. * WHEN...From 1 AM to 9 AM PDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ107-120445- /O.EXP.KEKA.WI.Y.0004.000000T0000Z-220412T0400Z/ Northern Trinity- 835 PM PDT Mon Apr 11 2022 ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$ CAZ110-111-121145- /O.CON.KEKA.FZ.W.0011.220412T0800Z-220412T1600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- 835 PM PDT Mon Apr 11 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 21 expected. * WHERE...Northwestern Mendocino Interior and Northeastern Mendocino Interior Counties. * WHEN...From 1 AM to 9 AM PDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ109-112-113-121145- /O.CON.KEKA.FR.Y.0018.220412T0800Z-220412T1600Z/ Mendocino Coast-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 835 PM PDT Mon Apr 11 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT TUESDAY... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...Mendocino Coast, Southwestern Mendocino Interior and Southeastern Mendocino Interior Counties. * WHEN...From 1 AM to 9 AM PDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this wind advisory went out at Apr 10, 3:26 PM PDT, 12 hours 17 minutes earlier.
Area forecast discussion, Apr 10, 3:26 PM PDT, 12 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
326 PM PDT Sun Apr 10 2022
.SYNOPSIS...Sunny and breezy conditions this afternoon will give
way to increasing clouds this evening with rain spreading
southward across our area overnight into Monday morning. Rain
showers with small hail and mountain snow along with brisk winds
will continue Monday and Tuesday in the wake of a cold front. Cool
and unsettled weather will continue through the week with another
storm system passing through around late Wednesday into Thursday.
&&
.DISCUSSION...Thus far any shower activity preceding our much
anticipated winter-like storm system has yet to push into
northwest California, aside from perhaps a few sprinkles in
interior Del Norte. Models guidance and our forecast is much more
insistent on clouds increasing this evening across our northern
counties with rain pushing southeastward into Humboldt and
Trinity after sunset, and the remainder of our area by Monday
morning. The main shield of rain associated with a passing cold
front will push out of the area quickly by mid-morning, but
unseasonably cold northwest flow will keep shower activity going
into Tuesday, as a potent upper level low passes just to our north
across Oregon. The Winter Weather Advisory remains on track for
our northern counties, and snow amounts with this forecast package
were largely unchanged. We are still looking at a few inches
possible around the Collier Tunnel, 4-7" of snow at Berry Mountain
Summit and Scott Mountain, with several inches possible along
Highway 36 near and east of South Fork Mountain. Snow levels much
of Monday will settle near 2000 feet, and will only slowly
moderate later on Tuesday. There will be a period of strong south
winds preceding the cold front late tonight, particularly around
the Del Norte Coast, but these will be short-lived and should be
below Advisory criteria. In the wake of the front, blustery winds
will come in from the northwest, and will be more widespread
throughout northwest California through early Monday evening.
These winds may reach 40 to 45 mph in gusts around Pt St George
and some of the ridgetops, particularly around Lake County, and we
will have to consider a Wind Advisory at some point. However, for
this issuance, the vast majority of model guidance did not support
advisory-level wind gusts over populated areas in our region, so
will hold off for now. To add to the raw and winter-like nature of
the day Monday, there will be enough low and mid-level cold air
with sufficient instability present to result in a threat of
isolated thunder and small hail, mainly across Humboldt and Del
Norte Counties from midday Monday through Monday evening, but even
occasionally into Tuesday as shower activity continues.
Through the end of the week, relatively cool and unsettled weather
will continue, as troughing remains across the Pacific Northwest.
Additional shortwaves rotating around that trough and eventually
spinning up another upper level low will result in additional
periods of precipitation. While confidence is low with respect to
timing in this kind of weather pattern, the bulk of operational
and ensemble runs are focused on the late Wednesday and Thursday
time period for another round of steadier precipitation. At this
time, snow levels with that system look like they will be above
3000 feet. High pressure may at least temporarily bring a reprieve
in the active weather next weekend. /AAD
&&
.AVIATION...Mainly VFR conditions at KACV AND KUKI, while MVFR
conditions with visibility in haze and SCT-BKN ceilings around 5000
feet has been impacting KCEC today. Ceilings will gradually lowering
late this afternoon and evening,particularly farther north closer to
KCEC where some spotty showers approaches the area. Scattered SHRA
will push through tonight and Monday. VFR to MVFR conditions
dropping to IFR conditions with periods of moderate rain at the
coastal terminals as result. Breezy winds from W at 10 to 15 kts at
all terminals, with occasional gusty winds around 25kt at UKI
through this evening. Winds will become southerly and rapidly
increase with gusty winds tonight as the frontal boundary approaches,
before become wets-northwest in the wake of the passing front. In
addition, stronger winds aloft will generate LLWS at ACV and UKI
late tonight into Monday morning.
&&
.MARINE...Northerly winds and steep seas will continue subsiding
this evening. Winds are forecast to weaken significantly and briefly
veer to southerly as an upper level trough and associated cold front
approaches. A rapid southerly winds is forecast late tonight,
followed by strongest northwesterly winds elsewhere in the wake of
the front on Monday. This will bring another round of gale force
winds across the all waters by early Monday morning through Monday
night. Gusty winds up to around 40 kt are expected, mainly over the
outer waters. A Gale Warning is in place for all waters as result.
In addition, a NW swell will continue to diminish through tonight,
but a larger NW swell is forecast to build across the waters on
Monday. Combined NW swell will generate wave height up to near 20
feet across the waters on Monday afternoon and evening.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Winter Weather Advisory from midnight tonight to 6 AM PDT
Tuesday for CAZ102-105>108.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Warning from 3 AM to 11 PM PDT Monday for PZZ470.
Small Craft Advisory until 9 PM PDT this evening for PZZ455.
Gale Warning from 9 AM to 11 PM PDT Monday for PZZ450-455.
Small Craft Advisory until 7 AM PDT Monday for PZZ475.
Gale Warning from 7 AM to 11 PM PDT Monday for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Apr 10, 6:18 AM PDT, 21 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 618 AM PDT Sun Apr 10 2022 CAZ109-112-113-111330- Mendocino Coast-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 618 AM PDT Sun Apr 10 2022 ...FROST ADVISORY IN EFFECT UNTIL 9 AM THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Frost Advisory is in effect until 9 AM this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rainfall amounts of 1 to 2 inches are possible this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ102-105-106-111330- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior- 618 AM PDT Sun Apr 10 2022 ...FROST ADVISORY IN EFFECT UNTIL 9 AM THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Frost Advisory is in effect until 9 AM this morning. A Winter Weather Advisory is in effect starting at midnight tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Winter Weather Advisory is in effect through 6 AM Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ110-111-111330- Northwestern Mendocino Interior-Northeastern Mendocino Interior- 618 AM PDT Sun Apr 10 2022 ...FREEZE WARNING IN EFFECT UNTIL 9 AM THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Freeze Warning is in effect until 9 AM this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rainfall amounts of 1 to 2 inches are possible this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ114-111330- Northern Lake- 618 AM PDT Sun Apr 10 2022 ...FREEZE WARNING IN EFFECT UNTIL 9 AM THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL 11 AM THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Freeze Warning is in effect until 9 AM this morning for valleys. A Wind Advisory in effect until 11 AM this morning for ridges. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rainfall amounts of 1 to 2 inches are possible this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ115-111330- Southern Lake- 618 AM PDT Sun Apr 10 2022 ...WIND ADVISORY IN EFFECT UNTIL 11 AM THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory is in effect until 11 AM this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rainfall amounts of around an inch are possible this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ107-108-111330- Northern Trinity-Southern Trinity- 618 AM PDT Sun Apr 10 2022 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Winter Weather Advisory is in effect starting at midnight tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Winter Weather Advisory is in effect through 6 AM Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ101-111330- Coastal Del Norte- 618 AM PDT Sun Apr 10 2022 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rainfall amounts of around 3 inches are possible this week. Isolated thunderstorms are possible Monday afternoon and evening. Small hail showers are possible Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ103-104-111330- Northern Humboldt Coast-Southwestern Humboldt- 618 AM PDT Sun Apr 10 2022 ...FROST ADVISORY IN EFFECT UNTIL 9 AM THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Frost Advisory is in effect until 9 AM this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rainfall amounts of 2 to 3 inches are possible this week. Isolated thunderstorms are possible Monday afternoon and evening. Small hail showers are possible Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 9:18 PM PDT | Small Craft Advisory | EKA | 11 hr | |
| Apr 11, 3:43 AM PDT | Freeze Watch | EKA | 11 hr | |
| Apr 11, 3:43 AM PDT | Hard Freeze Watch | EKA | Del Norte, Humboldt, Lake, Mendocino | 11 hr |
| Apr 11, 2:08 PM PDT | Hazardous Seas Warning | EKA | 19 hr | |
| Apr 11, 2:56 PM PDT | Frost Advisory | EKA | Mendocino | 18 hr |
| Apr 11, 2:56 PM PDT | Freeze Warning | EKA | Lake, Mendocino | 18 hr |
| Apr 11, 4:58 PM PDT | Special Weather Statement | EKA | Humboldt | 32 min |
Nearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.